Revisit the regularity theory of Navier-Stokes equation

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDifferential equations and applications (Hangzhou, 1996)
Place of PublicationCambridge, MA
PublisherInternational Press
Pages194-206
StatePublished - 1800

Cite this

Lin, F-H. (1800). Revisit the regularity theory of Navier-Stokes equation. In Differential equations and applications (Hangzhou, 1996) (pp. 194-206). International Press.